# SDR DL75A000337

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Intermittent
- Location: Weather Radar
- Component: 20412222456
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ACID ODOR IN COCKPIT JUST PRIOR TO TAKEOFF WHEN TRANSPONDER WAS TURNED ON.  RETURNED TO GATE.  FOUND WEATHER RADAR INDICATOR INTERMITTENT PER CREW.  REMOVED AND REPLACED WEATHER RADAR INDICATOR AND TRANSCEIVER CK OK.  INSPECTED FWD AND MAIN E AND E COMPARTMENTS AND NO ODORS FOUND.  INSPECTED WIRING TO WEATHER RADAR INDICATOR, NO PROBLEMS FOUND.
